MathSciNet Relay Station
MathSciNet bibliographic data
MR1850961 39A05
Aboutaleb, Mona T.; El-Sayed, M. A.; Hamza, Alaa E. Stability of the recursive sequence $x\sb {n+1}=(\alpha-\beta x\sb n)/(\gamma+x\sb {n-1})$. J. Math. Anal. Appl. 261 (2001), no. 1, 126–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement